It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on October 21, 2000 at 01:21:41:

In Reply to: To: Mary posted by Ann on October 21, 2000 at 00:36:10:

: Since I've gone off the pills I've been retaining water, severly! It very uncomfortable, what can i do about this?

I am unsure why you would be retaining water except that bisacodyl aka dulcolax does deplete your electrolytes. Given this factor I would assume that your electrolytes were or are out of balance possibly. I would consider letting your doctor know about this so they can decide if it is something that needs to be checked into or not. In the meantime be sure to get plenty of potassium by eating an orange, banana, or tomatoe every day to keep your potassium in check. I wish I could offer more help but I am clueless on this one.

Follow Ups

All times are GMT -7. The time now is 05:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!